# SDR RAIA201901060001

- Difficulty date: January 6, 2019
- Submitted: January 12, 2019
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 39,573 hours, 24,650 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Part number: 14524968001
- Condition: Failed
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST PRESSURIZATION DUE TO SERVICE DOOR SEAL FAILURE.  R&R SERVICE DOOR AIRFRAME SEAL. PRESSURIZATION OPS CHECK GOOD.
